# SDR AALA201712109003

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 19,898 hours, 7,960 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5010207
- Part serial: 003838
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CHAFING ON LEFT WING #1 SLAT OUTBOARD END.  REMOVED AND REPLACED #1 SLAT PER MCM CARD 27-94-051.  OPERATIONAL CHECK GOOD.
